# SDR ASAA2015052811897

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,614 hours, 8,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK LIGHT ILLUMINATED UPON RECALL AFTER ENGINE START.  ACFT GROUNDED.  FOUND TCV FAULT ON NR 2 TEMP CONTROLLER ON PREVIOUS FLIGHT. ACCOMPLISHED BITE TEST IAW TASK 21-61-20-860-005.  FAULT RESET.  RAN PACKS.  NO FAULTS.  NO HISTORY LAST 90 DAYS.
